# SDR SWAA2019040331287

- Difficulty date: March 29, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 69,713 hours, 40,869 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Part number: 65262306
- Condition: Broken
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FLIGHT, L1 DOOR WOULD NOT OPEN.  FOUND L1 DOOR LOWER ROD END ON ROD FROM HANDLE MECHANISM TO LOWER TORQUE TUBE BROKEN.  R&R ROD END PER SIP.
